# SDR QXEA2025061000258

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N647QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000773
- Aircraft time: 16,710 hours, 11,640 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7AB CEILING LIGHT BURST.. REMOVED FROM SERVICE. REMOVED AND REPLACED CEILING LIGHT LAMP IAW AMM 33-21-05-000-801-A & 33-21-05-400-801-A. OPS CHECK GOOD. RETURNED TO SERVICE.
